# SDR 08FDEA04492

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE AFT LOWER ATTACH   INBOARD HOLE FORWARD MATING SURFACE FOUND WITH CORROSION.  CORROSION REPAIRED IAW EA 1-5750-122600.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
